EconPapers    
Economics at your fingertips  
 

The Alpha-Quantile Distribution Function and its Applications to Financial Modeling

Ivana Komunjer

No 288, Computing in Economics and Finance 2002 from Society for Computational Economics

Keywords: conditional quantiles; quantile regression; quasi-maximum likelihood; `alpha-Quantile'; consistency; asymptotic normality; Value-at-Risk (search for similar items in EconPapers)
JEL-codes: C13 C20 C51 (search for similar items in EconPapers)
Date: 2002-07-01
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sce:scecf2:288

Access Statistics for this paper

More papers in Computing in Economics and Finance 2002 from Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-20
Handle: RePEc:sce:scecf2:288